# SDR MASA200601381

- Difficulty date: May 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,628 hours, 9,615 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Inoperative
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7101 IAD - STAB TRIM CH 1 WILL NOT ENGAGE.  MX PERFORMED, OP'S CHECK.  OP'S CHECK GOOD.
